Separable divisors of the order of a group
Doklady Akademii Nauk, Tome 172 (1967) no. 6, pp. 1290-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_6_a12,
author = {S. A. Chunikhin},
title = {Separable divisors of the order of a group},
journal = {Doklady Akademii Nauk},
pages = {1290--1292},
year = {1967},
volume = {172},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_6_a12/}
}
S. A. Chunikhin. Separable divisors of the order of a group. Doklady Akademii Nauk, Tome 172 (1967) no. 6, pp. 1290-1292. http://geodesic.mathdoc.fr/item/DAN_1967_172_6_a12/